Sickness after taking birth control pill

Patient

Q: Hi, I am on the contraceptive pill at the moment and am usually very good at taking it. However Tuesday night I was sick around 4-6 hours after taking my pill. I then had unprotected intercourse on Wednesday and took my pill as usual.. however Thursday night I was sick again around 4 hours after taking my pill. I'm unsure of what I should do. Please help. Thanks

Doctor

A:   Thank you for your query.
See if you started any new drug or supplement or made changes in your diet recently. These maybe interacting with the birth control pill & making you feel sick. If the pill did not cause problems before why is it making you sick now. Otherwise discard the strip (check for the expiry date as well as the genuinity of the drug its seal etc) & start tablets from a fresh strip. You have not described of the symptoms of your sickness as well to comment further. If the problem persists visit a doctor.
Hope that answers your query. Have a good day.

Related Q&A

Q: I take the Lutera birth control pill everyday at 11pm. Last night (Saturday) I took a pill at 11pm and this morning (...

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews